Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Cyclic homology for schemes

Author: Charles Weibel
Journal: Proc. Amer. Math. Soc. 124 (1996), 1655-1662
MSC (1991): Primary 19D55; Secondary 18G60, 14F05
MathSciNet review: 1277141
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using hypercohomology, we can extend cyclic homology from algebras to all schemes over a ring $k$. By `extend' we mean that the usual cyclic homology of any commutative algebra agrees with the cyclic homology of its corresponding affine scheme.

References [Enhancements On Off] (What's this?)

  • [B] C. Beckmann, Relative algebraic $K$-theory and cyclic homology of schemes, preprint 1992.
  • [BN] M. Bökstedt and A. Neeman, Homotopy limits in triangulated categories, Compositio Math. 86 (1993), 209--234. MR 94f:18008
  • [C] A. Connes, Non-commutative differential gometry, Publ. Math. IHES 62 (1985), 257--360. MR 87i:58162
  • [CE] H. Cartan and S. Eilenberg, Homological Algebra, Princeton Univ. Press, 1956. MR 17:1040e
  • [EGA] A. Grothendieck and J. Dieudonné, Eléments de Géométrie Algébrique III (Première Partie), Publ. Math. IHES 11 (1961). MR 29:1209
  • [GdR] A. Grothendieck, On the de Rham cohomology of algebraic varieties, Publ. Math. IHES 29 (1966), 351--359. MR 33:7343
  • [Joy] A. Joyal, Letter to A. Grothendieck, 1984.
  • [Joy1] A. Joyal, personal communication.
  • [Jar] J.F. Jardine, Simplicial presheaves, J. Pure Applied Alg. 47 (1987), 35--87. MR 88j:18005
  • [L] J.-L. Loday, Cyclic Homology, Grund. Math. Wissen. Band 301, Springer-Verlag, 1992. MR 94a:19004
  • [L1] J.-L. Loday, Cyclic homology: a survey, Banach Center Publications, vol. 18 (Warsaw), 1986, pp. 285--307. MR 89e:18023
  • [Sp] N. Spaltenstein, Resolutions of unbounded complexes, Compositio Math. 65 (1988), 121--154. MR 89m:18013
  • [T] R.W. Thomason, Algebraic K-theory and étale cohomology, Ann. Sci. Éc. Norm. Sup. 18 $4^{e}$ série (1985), 437--552. MR 87k:14016
  • [W] C.A. Weibel, An introduction to homological algebra, Cambridge University Press, 1994. MR 95f:18001
  • [W1] C.A. Weibel, The Hodge filtration and cyclic homology, preprint, 1994.
  • [WG] C.A. Weibel and S.C. Geller, Étale descent for Hochschild and cyclic homology, Comment. Math. Helv. 66 (1991), 368--388. MR 92e:19006

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 19D55, 18G60, 14F05

Retrieve articles in all journals with MSC (1991): 19D55, 18G60, 14F05

Additional Information

Charles Weibel
Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903 USA

Keywords: Cyclic homology, schemes, hypercohomology
Received by editor(s): April 25, 1994
Received by editor(s) in revised form: November 21, 1994
Additional Notes: The author was partially supported by NSF grants and is grateful to the Mittag-Leffler Institute for providing the environment needed to finish this research.
Communicated by: Eric Friedlander
Article copyright: © Copyright 1996 American Mathematical Society